MAUDE Adverse Event Report: FORWARD SCIENCE LLC / FORWARD SCIENCE TECHNOLOGIES LLC SALIVAMAX; SALIVA, ARTIFICIAL

FORWARD SCIENCE LLC / FORWARD SCIENCE TECHNOLOGIES LLC SALIVAMAX; SALIVA, ARTIFICIAL
Lot Number 13147
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
This product consists of small packets of a free flowing powder.I noticed several packets that were swollen and the powder had crystalized within the packet.This is meant to be rehydrated and used as a mouth rinse.I did not use any of the crystalized product and called the company to report it.They told me it was probably just water and/or air that got in the product packet and it would be fine to use but i do not feel safe using it.This didn't seem to be a satisfactory explanation.Fda safety report id# (b)(4).

Brand Name
SALIVAMAX
Common Device Name
SALIVA, ARTIFICIAL
Manufacturer (Section D)
FORWARD SCIENCE LLC / FORWARD SCIENCE TECHNOLOGIES LLC
MDR Report Key11222640
Report NumberMW5098958
Device Sequence Number4017791
Product Code LFD
UDI-Device Identifier00370275629047
UDI-Public(01)00370275629047(17)2110
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/08/2021
Device Lot Number13147
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2021
Patient Sequence Number1
Patient Age53 YR
Patient Weight118